# SDR V0XR413Y020811001

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 13,850 hours, 9,675 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOORBEAM CORRODED.  ACCOMPLISHED REPLACEMENT OF FLOORBEAM AT FS 280.00 IAW REO 670-53-11-351-A.
